Jump to content
Sign in to follow this  
strangebird

Do Pristiq side effects fade?

Recommended Posts

I started Pristiq a month ago at 25mg and 6 days ago increased to 50mg. I should preface this with saying I have POTS and take beta blockers to control my tachycardia. I noticed that I've been feeling really dizzy and jittery--the way I feel sometimes when I'm not on beta blockers and my heart rate is too high. I took my pulse and it was 91. For being on beta blockers, this is really high. 

Other than those side effects though, the on boarding process has been really benign and its' the first antidepressant I've tried that felt easy to start up on. And I already feel some improvements in my depression--less so my anxiety. 

I'm wondering if these side effects are likely temporary or not in anyone else's experience.

Share this post


Link to post
Share on other sites

Hi Strangebird,

        I think there's a really good chance that your side effects will fade in time once your body adapts to the medication. it can take a good 6-8 weeks though. Good luck.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...